# SDR DALA2023121410241

- Difficulty date: June 14, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 73,479 hours, 29,619 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2816426) BULKHEAD STA 1088 CORROSION FOUND ON APU INLET STRUCTURE. REPAIRED STA 1088 APU PLENUM STRUCTURE AIW DELTA ER/A # 609452-14 REV ORIG.
